American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M41) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Yu. V. Matiyasevich. Riemann's zeta function and finite Dirichlet series. St. Petersburg Math. J. 27 (2016) 985-1002.
Abstract, references, and article information   
View Article: PDF

[2] A. Momeni and A. B. Venkov. Mayer's transfer operator approach to Selberg's zeta function. St. Petersburg Math. J. 24 (2013) 529-553.
Abstract, references, and article information   
View Article: PDF

[3] A. N. Parshin. Notes on the Poisson formula. St. Petersburg Math. J. 23 (2012) 781-818.
Abstract, references, and article information   
View Article: PDF

[4] O. M. Fomenko. Mean value theorems for automorphic $L$-functions. St. Petersburg Math. J. 19 (2008) 853-866. MR 2381948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] O. M. Fomenko. On the distribution of values of $L(1,\mathrm{sym}^2f)$. St. Petersburg Math. J. 17 (2006) 1031-1046. MR 2202450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia